Seroquel is making me tired...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

obinder26
New Member


Date Joined Oct 2007
Total Posts : 11
   Posted 12/1/2007 6:22 PM (GMT -7)   
Hello All-

I really like the Seroquel because it calms me down and helps me sleep, but I'm sleeping too much. It might just be that I just upped the dosage a little... I've only been on it for maybe 4 weeks no, so I'm thinking I still have to get used to it. And I don't know if it necessarily makes me sleepy, it just makes it hard to wake up. Because when I wake up and get going it's alright, but it just makes it SO easy to sleep.

Anyone have similar experience or words of encouragement?

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 12/1/2007 6:49 PM (GMT -7)   
Oh yeah -- it'll make you sleep alright. Be real careful with the dosage, and if you're taking too much, scale it back. Half the pill. And call your doc. Many people only take seroquel as needed, so if you're only taking it as needed, only take a little, don't take it every night.

serafena
Serafena
Co-Moderator, Bipolar Forum

It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare


obinder26
New Member


Date Joined Oct 2007
Total Posts : 11
   Posted 12/4/2007 1:06 AM (GMT -7)   
Well I'm only on 100mg, and I'm a pretty big guy. So, I really don't know. I'll talk to him when I get home after this semester.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 12/4/2007 1:57 PM (GMT -7)   
Oh yeah. I take 25 as needed, and I'm a good sized girl, myself. Are you taking it every night. Is it prescribed as needed or to be used every night? Are you allowed to take less?
Serafena
Co-Moderator, Bipolar Forum

It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare


JEFF123
Regular Member


Date Joined Apr 2006
Total Posts : 40
   Posted 12/4/2007 5:07 PM (GMT -7)   
Hi Im doing hep c treatment and Im bi polor .I take it for anger and sleep . My Dr lets me add ann extra 100 if I cant sleep. It really helps with my angry with my kids. It really helps ms me. By all means leat your Dr know GOD BLESS Jeff

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 12/4/2007 6:03 PM (GMT -7)   
I was on Seroquel for a short time in the past for mania, and I used to sleep 12-14hrs on it even at 50mg. My dr. increased it to 100mg thinking the side effects would be less, but there was not much change. I had to stop it because I was having adverse effects to the med. You should definetly bring this up with your doc when you get a chance. Sorry I can't be of more help.
Olivia
Co-Moderator, Bipolar
 
Support HealingWell:  http://www.healingwell.com/donate
"Good judgement comes from experience and alot of that comes from bad judgement."

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:56 PM (GMT -7)
There are a total of 2,731,977 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
206 Guest(s), 4 Registered Member(s) are currently online.  Details
Girlie, gitane44, Randy Eichner, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer